Announcement

Collapse
No announcement yet.

Sweats while eating

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Sweats while eating

    Hi I am a Caretaker and am trying to find out if anyone else has troubles with sweating in the lower back of head while eating, also does anyone else had troubles with headaches & throwing up after Dialysis.

  • #2
    Re: Sweats while eating

    Is it in center dialysis? If it is they are trying to pull alot of water and waste from the blood. For me they were trying to pull 3 to 4.5 kilos per treatment sometimes I did feel head ache and nausea. Once you start reaching your dry weight they will pull less and less things should get easier.

    Comment


    • #3
      Re: Sweats while eating

      Originally posted by SharonMc View Post
      does anyone else had troubles with headaches & throwing up after Dialysis.
      They might be pulling too much fluid.
      When B/P drops you can get headaches, nausea and vomiting.
      Can you have your center re-establish a new "dry weight" ?
      Also make sure you follow your fluid intake guidelines as close as possible, that way they won't have to pull as much fluid from you.

      Take care

      Marina

      I received the GIFT OF LIFE on Nov 9, 2010 thanks to my wonderful donor Laura and her family!

      Comment


      • #4
        Re: Sweats while eating

        They dont pull any fluid from him at all. He passes urine, but supposebly the toxins arent coming out.

        Comment


        • #5
          Re: Sweats while eating

          Originally posted by SharonMc View Post
          Hi I am a Caretaker and am trying to find out if anyone else has troubles with sweating in the lower back of head while eating, also does anyone else had troubles with headaches & throwing up after Dialysis.
          If you are throwing up and having hedaches after dialysis, then more than likely, they are running you at a blood flow that is too high or they are pulling too much fluid off too fast or both.
          headaches may be a result of dialysis disequilibrium syndrome. Nothing more than a result of a shift in BUN from a higher to a lower level during your treatment....agan from too high of a blood flow in most cases.
          You can read more about DDS here............Dialysis Disequilibrium Syndrome

          The higher the bloodflow, the more stress it puts on your fistula and heart. It can cause cellular breakdown of the fistula walls and cause stenosis.

          Regarding the fluid....the bloodstream is only capable of holding approx .4liters or 400cc's at a given time.( depending on the individual) If they try to pulll more than that off per hour, then they are againi stressing your veins/heart.
          When you are on a 3 or 4 hour treatment and they are pulling 3-5 liters off, then they are stressing your body.
          Fluid travels through 3 areas.....tissues....to cellular....to bloodstream. It takes approx 1 hour for the fluid to change compartments... this is why you should not remove fluid off rapidly.
          The solution is longer, slower dialysis. The reason why they do not do this in -center is due to the turn around and number of patients that must be dialyzed.
          Most nephrologists are well aware of this but do nothing about it or speak up to promote longer treatments at a lower bloodflow.
          It all comes down to money in the end.....This is why home dialysis is much better for you since you are dialyzing daily. there are no ups and downs like there is with a 3x week in-center dialysis...

          ///M3R
          ______________________________
          PD - 13 Years
          3 Transplants
          In-Center Hemo - 6 Months
          NxStage - Since April - 06
          Facebook: Dialysis Discussion Uncensored

          ________________________________

          Comment

          Working...
          X